# SDR SWAA2021052470104

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; RH FLOOR SHIELD HAS CORROSION; WL:156; RBL:22; STA: 767-787.   REMOVED CORROSION ON AFT CARGO FORWARD FLOOR SHIELD ORIGINAL THICKNESS .050 REMAINING .030 REMOVED .020 SHIELD WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60--15-1A-1 TOOL 36649 DUE 8-4-21; VERIFIED MEASUREMENTS; VERIFIED STEPS 1 & 2
